RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2006, Volume 40, Issue 1, Pages 75–78 (Mi faa22)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Regularity of Segal Algebras

H. S. Mustafaev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

DOI: https://doi.org/10.4213/faa22

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2006, 40:1, 62–65

Bibliographic databases:

UDC: 517.98
Received: 18.06.2004

Citation: H. S. Mustafaev, “Regularity of Segal Algebras”, Funktsional. Anal. i Prilozhen., 40:1 (2006), 75–78; Funct. Anal. Appl., 40:1 (2006), 62–65

Citation in format AMSBIB
\Bibitem{Mus06}
\by H.~S.~Mustafaev
\paper Regularity of Segal Algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 2006
\vol 40
\issue 1
\pages 75--78
\mathnet{http://mi.mathnet.ru/faa22}
\crossref{https://doi.org/10.4213/faa22}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223253}
\zmath{https://zbmath.org/?q=an:1103.46025}
\elib{http://elibrary.ru/item.asp?id=9200290}
\transl
\jour Funct. Anal. Appl.
\yr 2006
\vol 40
\issue 1
\pages 62--65
\crossref{https://doi.org/10.1007/s10688-006-0009-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236532100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644918585}


Linking options:
  • http://mi.mathnet.ru/eng/faa22
  • https://doi.org/10.4213/faa22
  • http://mi.mathnet.ru/eng/faa/v40/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abtahi F., “Completely Continuous and Weakly Completely Continuous Abstract Segal Algebras”, Proc. Indian Acad. Sci.-Math. Sci., 123:4 (2013), 539–546  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:185
    Full text:82
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019